# SDR CALA2025021402330

- Difficulty date: February 10, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,380 hours, 32,206 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4932
- Condition: Failed
- Location: Zone 100
- Part time: 776,411 hours, 731,727 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG BURNING SMEL L AFTER LANDING SIMILAR TO PAPER OR PLA STIC. NO VISIBLE SMOKE OR ECAMS. ODOR WAS ONLY IN THE COCKPIT EVERYTHING OPERATED NORMALLY. CAME 1 MINUTE AFTER LANDING AVNCS VENT BLOWER FAN BREAKER POPED (AD10) APPLIED MEL 2126AC. DDP COMPLIED WITH. PERFORMED IDENTIFICATION OF THE CAUSE FOR CABIN ODOR, SMOKE OR FUME REFERENCE: 05-50-00-810-831-A NO ABNORMALITIES NOTED. AFTER TWO HOURS ON THE GROUND CIRCUIT BREAKER POPPED AND ODOR RETURNED.. MEL 2126AC APPROVED. APPLIED MEL 2126AC. DDP COMPLIED WITH. REFERENCE BLOWER FAN INOPERATIVE - CHECK THAT THE AIR CONDITIONED INLET VALVE IS OPEN AMM TASK 21-26-00-040-006-A. REMOVED AND REPLACED FAN BLOWER (20HQ) REF AMM 21-26-51, OPS CHECKED GOOD, THIS CLEARS LOG PAGE 3830380, STICKER REMOVED, MEL REVERSED.PARTS USED:  31-2126-9-9004,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1355324  SN OFF 4932 FAN, AVIONICS F  OFF 31-2126-9-9004 4932 ON 31-2126-9-9004 1407
